# SDR ASAA2018041024215

- Difficulty date: April 10, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,720 hours, 2,620 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START, ON MASTER CAUTION RECALL,  THE RT PACK LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED FIM 21-61 / 801,  BITE PROCEEDURE CHECKED GOOD. NO FAULTS NOTED.  NO HISTORY IN 30 DAYS.  OPS NORMAL.
